Improved bounds for box dimensions of potential singular points to the Navier-Stokes equations

Yanqing Wang, Minsuk Yang

Research output: Contribution to journalArticle

Abstract

In this paper, we study the potential singular points of interior and boundary suitable weak solutions to the 3D Navier-Stokes equations. It is shown that the upper box dimensions of interior singular points and boundary singular points are bounded by 7/6 and 10/9, respectively. Both proofs rely on the recent progress of ϵ-regularity criteria at one scale.

Original languageEnglish
Pages (from-to)4817-4833
Number of pages17
JournalNonlinearity
Volume32
Issue number12
DOIs
Publication statusPublished - 2019 Oct 29

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this